# SDR MZZA97291

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844351 - LEFT WHEELWELL PRESSURE DECK STRAP DOUBLER AT BS 900 AND LBL 30, 36, 39, 43, AND 51 IS CORRODED.  STRAP DOUBLER REPLACED.  (X)
